Hi, I have no experience with Subs, but as its late I'm afraid it might be awhile before you get a response.
Is your sister saying you talking a lot on Lyrica a bad thing?
How much sub are you on now? You say you want to detox off them which is great.
Are you taking more Sub than prescribed? Do you go to a sub Dr that requires counseling every week?
Why are you scared exactly? Weaning?
I guess the more info, the better people can respond! Don't feel discouraged at lack or responses. It's 4am here, a lot of people are asleep. But they'll come!
Hi, I've successfully gone through a Subs detox, well I say gone through I'm still going through it now. I only suffer with anxiety now so it's not to bad! There is so much difference of opinion were this pill is concerned but in my opinion you need to get down as low as you are able and just go for it, at the end of the day what do you have to loose! My BP was all over the place before and during detox, it was stress causing this, I'm not saying that is whats causing yours but its sounds like it could be, especially with you being scared, (understandable). I jumped at 4mgs of Subutex, it was a hard journey mentally more than physically, the physical side of the detox is not nice but not horrendous. If you can keep as active as possible in the way of exercise, force feed yourself early in as this will help your appetite return much faster and drink water like crazy as you will become dehydrated very quickly. When you get up in the morning is when you feel at your worst during the taper, I used to jump straight in a hot bath and get myself to relax, this helps the day so much. Try getting some Epsom Salts for the bath if you can, this helps relieve stress/anxiety too. I also started exercising before I jumped to to help my body fight for me, anything helps. Try thinking of it as you jump starting your body from all the time on pills, they cause more damage than you know.
We could do with more info just to help us advise/support you! Try giving as much as possible or as much as your comfortable with.
I wish you all the luck in the world, go for it my friend!
Thank u both. Ok after 2½ successful years on Sub Film 2.0/0.5 out of the blue it seemed " take 2 at a time see what happens " inner thoughts I had and so I used 2 films. Supposed to be 1 a day. Guess what the sadness I was living in for. Good while left when i used 2. Doc will go into shock. He counts all meds every time and i always have leftovr meds! ALWAYS! [email protected]
½ YEARS. I may get arrested or something worse...cut off. No more meds at all!
Yes my sis told him last visit that i have changed since he increased Lyrica nerve pain Med which bothers me makes me dizzy & talk fast too long n hateful which i didn't know all my behavior changed but she said again tonite. Its the only Med an addict like me can take. Lyrica. Why didn't he take me seriously i have told him for 2 visits I feel sad, just sad. I am so stupid why after so long. I couldn't wait-mentally, for his permission. After I found out I wasn't sad taking 2, I lost all control. He isn't going to care its too late. His license would be on the line right?
It took him months to notice i gained alot of weight n i was telling him each visit! I can't use this touch phone sorry lol. Especially when i can see a "geeateen" at the offices back door o my lol! Oops spell check! Sorry.
Used to be addiction to hydro n Meth n tramadol that started with real physical pain. I am a mental n physical mess. I got caught up in the no pain life. I'm crippled. Used to cook. Used to garden. Used to be a part of my family. Of course one isn't allowed to feel good...no matter what is wrong. Right? So i have been so miserable and me n doc talk about it...is it environmental misery? Yes. Then there's nothing to help that right? So that is the norm for my doc visits. No therapy. I barely make it to see him. Agoraphobia. Bad for my life and others too. He knows me...well up until i took 2 Sub Films...he will find that out today. I certainly won't get a pat on the back for it. It didn't occur to me to get high on my drugs of choice. I knew Sub wouldn't make me high. Leveled me out. Didn't feel dead or dull like usual. Rather similar to a dry drunk just going through the motions. Tired of dullness. I can't do much physically cause of bad break through pain. I done flip me over!! Lol. Thanks to u all! If i am able i will post to let u know exactly how this felonious acts work out. I am smiling. Ty.
First of all, take a deep breath.
You're not going to be arrested or charged with a crime. Your sub doc knows you're an addict (hence why you go there), so it isn't unheard of for people to relapse. You just happened to relapse on the sub rather than going back to your DOC. Just go in and be honest with him.
You cannot blame the doctor here. You keep saying he didn't notice this, didn't pick up on that. Unless you come out and say, "I'm feeling like I may relapse", a doc cannot know that. The first thing to do is take accountability for the relapse. That will help you tremendously.
Second, it sounds like you have some kind of mental illness that is untreated, like anxiety, panic, maybe even bi-polar disorder? If those underlying disorders are left untreated, it will greatly put one's sobriety at risk, as many people self medicate away the symptoms of those disorders, as you clearly did here. Please talk to your doc about that, he can probably make a referral for you to get some help for that. That is imperative.
Best of luck, hope it goes well...be sure to update us!
Hi there. How did your appointment go?
Hey there, Nursegirl basically said it all just above, be very honest with yourself and the Dr, its the only way. I'm guessing your back from the visit now, how did it go?
Oh yeah! """ MILAGRO """ X 10! I'm back. Had to rest a bit. Still haven't slept but it's close. I am still in awe of all the fantastic things that happened today. I said in a post that he is a good doc and I stand firm on that statement. Wow, had a very good talk. I told him the truth...waiting on a response that seemed like forever. He took all of it under careful consideration. I was horrified that the truth would not mean anything. He adjusted my my meds! Thank you! Its like I have stepped out of a grey cloud. Meds will be dispensed to me just a certain amount at a time. All through this sis inlaw had her hand near mine saying over n over "Don't cry" but he was so kind and compassionate just like I had hoped! Couldn't hold back any longer so the flood gates flew open "wah wah". It's all good!! Thank you guys, so very much. If I could, I would kiss you! Very tired now. I actually feel like watching a dvd!! "Vamanos"! UK I THINK I LOVE U! LMAO!!!
Yes she noticed mood swings. Yes I was afraid of withdrawal that stuff is bad..been there before. Can't see all your questions.
Sorry I didn't give more info. Panic mode hours of it. That's me. I am going to learn as much about myself as is possible. My doc doesn't really think I am bipolar. He said a long combination of words pertaining to my personality n mood swings. In fact, he seems to know me better than I know myself . I am a little hungry, share a pizza with me?
Just look how much happier you are, go you! Honesty is the best policy eh! I see you like your UK TV, so we have done something right, lmao. So happy your feeling better and your Dr sounds just great, keep it up!
I love a good pizza, ;)
What a transformation reading these posts. I hope with all my heart this one makes it. Hang in there these are truly good people on here. LOVE LOVE LOVE this site!
It's been a few days, Took a couple days rest after allowing myself such panic.
He doubled the Sub and I feel alive again. Thank all of u for writing & being here for me, I didn't have anyone else. Ty!!!!
btw, doc didn't get angry he was very understanding ! On the scrip' he wrote " fill today!". How sweet. Ty u all!
When you are on high doses of subs, you become someone else. Some times it take days to piece together one action you did three days ago. This is not you. After so long on subs your alter self is reveiled. It's coming out, if you take them long enough.. that's why I'm sure they are for getting your act together and getting off. If in pain they will tell you this will help for pain, the truth is it doesn't do much for pain they are just putting you under maintenance. Not realizing over a period of time it begin to be dangerous to you and people around you.i don't have proof, but if you don't believe me, keep on taking them. I notice people on this post that are on subs start having problems around the same time, 4-7 years. They will rob you of everything.